On homogeneous square Einstein metrics
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 967-973
https://doi.org/10.4134/BKMS.b160412
Published online May 31, 2017
Shaoqiang Deng and Xingda Liu
Nankai University, Chongqing University of Technology
Abstract : We prove that a homogeneous square Einstein Finsler metric is either Riemannian or flat.
Keywords : Einstein metric, square metric, reductive coset space, Ricci curvature
MSC numbers : 22E46, 53C30
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd